# SDR GUU2008F00008

- Difficulty date: June 20, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N190YV
- Make and model: Beech 1900D
- Aircraft serial: UE190
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 1013880167
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 9159, DURING APPROACH, LANDING GEAR CIRCUIT BREAKER RELAY POPPER TWICE MANUALLY EXTENDED LANDING GEAR, DISCOVERED HYD FLUID LEAKING FROM RT WHEEL WELL. C/A REPLACED RT MLG ACTUATOR RETRACT HOSE ASSY. (A)
